Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Oct 9, 2006, 9:37 AM PDT for Riverside County, California. It took effect at Oct 9, 2006, 8:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2006, 9:37 AM PDT (16:37 UTC)
- In effect from
- Oct 9, 2006, 8:00 PM PDT
- Expired
- Oct 10, 2006, 11:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
County Riverside County, CA
The radar
The San Diego radar (KNKX), 134 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -418 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KMTR 091637 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 937 AM PDT MON OCT 9 2006 ...RED FLAG WARNING FOR THE NORTH AND EAST BAY HILLS FROM 8 PM TONIGHT UNTIL 11 AM TUESDAY FOR STRONG OFFSHORE WINDS AND LOW RH VALUES... .NORTHEAST WINDS WILL INCREASE RAPIDLY TONIGHT IN THE HILLS OF THE NORTH AND EAST BAY AND CONTINUE THROUGH LATE TUESDAY MORNING. CAZ205-207-265-100100- /O.UPG.KMTR.FW.A.0004.061010T0300Z-061010T1800Z/ /O.NEW.KMTR.FW.W.0003.061010T0300Z-061010T1800Z/ SONOMA AND MARIN COUNTIES-THE EAST BAY HILLS-NAPA COUNTY- 937 AM PDT MON OCT 9 2006 ...RED FLAG WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY FOR STRONG WINDS AND VERY DRY CONDITIONS... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF NAPA COUNTY SHORTLY AFTER SUNSET TONIGHT. EXPECT NORTHEAST WINDS OF 20 TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH POSSIBLE IN THE HILLS BETWEEN 1500 AND 3000 FEET. THE WINDS WILL SPREAD FROM NAPA COUNTY WESTWARD INTO SONOMA AND MARIN COUNTY OVERNIGHT. IN ADDITION THE AREA OF STRONG WINDS IS FORECAST TO SPREAD ACROSS THE EAST BAY HILLS. THE PERIOD OF STRONG OFFSHORE WINDS WILL COINCIDE WITH A NIGHT OF VERY POOR RH RECOVERIES...GENERALLY LESS THAN 30% WITH 10 HOUR FUEL MOISTURE VALUES EXPECTED TO BE AROUND 6%. THUS A CRITICAL FIRE WEATHER PATTERN MAY DEVELOP. FINALLY AS THE WINDS EASE AROUND 11 AM TUESDAY THERE WILL BE A SLIGHT CHANCE OF DRY THUNDERSTORMS. HOWEVER AT THIS TIME THE FIRE WEATHER WATCH IS FOR STRONG WINDS AND LOW RH VALUES ONLY. THE THUNDERSTORM THREAT WILL BE WATCHED CLOSELY OVER THE NEXT SEVERAL HOURS. FIRE MANAGERS AND CREWS SHOULD EXPECT WIND DRIVEN FIRE BEHAVIOR IF IGNITIONS OCCUR LATER TONIGHT INTO TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STROBIN
4 follow-up statements
000 WWUS86 KMTR 100100 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 600 PM PDT MON OCT 9 2006 ...RED FLAG WARNING FOR THE NORTH AND EAST BAY HILLS FROM 8 PM TONIGHT UNTIL 11 AM TUESDAY FOR STRONG OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... .NORTHEAST WINDS WILL INCREASE RAPIDLY TONIGHT IN THE HILLS OF THE NORTH AND EAST BAY AND CONTINUE THROUGH LATE TUESDAY MORNING. CAZ205-207-265-101300- /O.CON.KMTR.FW.W.0003.061010T0300Z-061010T1800Z/ SONOMA AND MARIN COUNTIES-THE EAST BAY HILLS-NAPA COUNTY- 600 PM PDT MON OCT 9 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY FOR STRONG OFFSHORE WINDS AND DRY CONDITIONS... THIS RED FLAG WARNING IS FOR THE HILLS OF THE NORTH AND EAST BAY. STRONG NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF NAPA COUNTY SHORTLY AFTER SUNSET TONIGHT. EXPECT NORTHEAST WINDS TO INCREASE TO 20 TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH LIKELY IN THE HILLS BETWEEN 1500 AND 3000 FEET. THESE STRONG AND GUSTY WINDS WILL SPREAD FROM NAPA COUNTY WESTWARD INTO SONOMA AND MARIN COUNTY OVERNIGHT. IN ADDITION...STRONG WINDS ARE FORECAST TO DEVELOP ACROSS THE EAST BAY HILLS LATER TONIGHT. THE PERIOD OF STRONG OFFSHORE WINDS WILL COINCIDE WITH A NIGHT OF VERY POOR RH RECOVERIES...GENERALLY LESS THAN 30%. ALSO...10 HOUR FUEL MOISTURE VALUES EXPECTED TO BE AROUND 6%. TAKEN TOGETHER...THESE FACTORS CREATE CRITICAL FIRE WEATHER CONDITIONS. AT THIS TIME IT APPEARS THE STRONGEST WINDS AND POOREST RH RECOVERIES WILL BE ACROSS THE HIGHER ELEVATIONS OF THE NORTH BAY. AS WINDS EASE AROUND MIDDAY TUESDAY THERE WILL BE A SLIGHT CHANCE OF DRY THUNDERSTORMS. HOWEVER AT THIS TIME THE RED FLAG WARNING IS FOR STRONG WINDS AND LOW RH VALUES ONLY. THE THUNDERSTORM THREAT WILL BE WATCHED CLOSELY AND THE WARNING EXTENDED IF THERE APPEARS A HIGH LIKELIHOOD OF DRY LIGHTNING DEVELOPING. FIRE MANAGERS AND CREWS SHOULD EXPECT WIND DRIVEN FIRE BEHAVIOR IF IGNITIONS OCCUR LATER TONIGHT INTO TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DYKEMA
000 WWUS86 KMTR 101152 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 452 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING FOR THE NORTH BAY HILLS UNTIL 11 AM FOR STRONG OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... CAZ207-101300- /O.CAN.KMTR.FW.W.0003.000000T0000Z-061010T1800Z/ THE EAST BAY HILLS- 452 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING IS CANCELLED FOR THE EAST BAY HILLS... AN ONSHORE FLOW CONTINUES IN THE EAST BAY HILLS RESULTING IN GOOD RH RECOVERIES. THEREFORE THE RED FLAG WARNING FOR THE EAST BAY HILLS IS CANCELLED. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING WHICH COULD PRODUCE DRY LIGHTNING. THE THUNDERSTORM THREAT WILL BE WATCHED CLOSELY AND A WARNING RE-ISSUED IF THERE APPEARS A HIGH LIKELIHOOD OF DRY LIGHTNING DEVELOPING. $$ CAZ205-265-101800- /O.CON.KMTR.FW.W.0003.000000T0000Z-061010T1800Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 452 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE NORTH BAY HILLS... STRONG NORTHEAST WINDS OVER THE HILLS OF NAPA SONOMA AND MARIN COUNTIES HAVE RESULTED IN POOR RH RECOVERIES AND DRYING FUEL MOISTURE. EXPECT NORTHEAST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS TO 50 MPH IN THE HILLS BETWEEN 1500 AND 3000 FEET THROUGH 11 AM. RELATIVE HUMIDITIES WILL REMAIN LESS THAN 30% AND FUEL MOISTURES ARE EXPECTED TO BE AROUND 6-7%. THE COMBINATION OF ALL THESE FACTORS CREATE CRITICAL FIRE WEATHER CONDITIONS. AS WINDS EASE AROUND MIDDAY THERE WILL BE A SLIGHT CHANCE OF DRY THUNDERSTORMS. HOWEVER AT THIS TIME THE RED FLAG WARNING IS FOR STRONG WINDS AND LOW RH VALUES ONLY. THE THUNDERSTORM THREAT WILL BE WATCHED CLOSELY AND THE WARNING EXTENDED IF THERE APPEARS A HIGH LIKELIHOOD OF DRY LIGHTNING DEVELOPING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ W PI
000 WWUS86 KMTR 101550 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 850 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING FOR THE NORTH BAY HILLS UNTIL 11 AM FOR STRONG OFFSHORE WINDS AND LOW RELATIVE HUMIDITY VALUES... CAZ205-265-101800- /O.CON.KMTR.FW.W.0003.000000T0000Z-061010T1800Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 850 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE NORTH BAY HILLS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. AS WINDS EASE AROUND MIDDAY THERE WILL BE A SLIGHT CHANCE OF DRY THUNDERSTORMS. HOWEVER AT THIS TIME THE RED FLAG WARNING IS FOR STRONG WINDS AND LOW RH VALUES ONLY. THE THUNDERSTORM THREAT WILL BE WATCHED CLOSELY AND THE WARNING EXTENDED IF THERE APPEARS A HIGH LIKELIHOOD OF DRY LIGHTNING DEVELOPING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KMTR 101801 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1101 AM PDT TUE OCT 10 2006 CAZ205-265-101915- /O.EXP.KMTR.FW.W.0003.000000T0000Z-061010T1800Z/ SONOMA AND MARIN COUNTIES-NAPA COUNTY- 1101 AM PDT TUE OCT 10 2006 ...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR THE NORTH BAY HILLS... THE RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. THE STRONGEST WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON. HOWEVER LOW RH VALUES AND DRY EAST TO NORTHEAST WINDS WILL CONTINUE FOR THE NEXT SEVERAL DAYS IN THE HILLS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Oct 9, 4:00 AM PDT, 5 hours 37 minutes earlier.
Area forecast discussion, Oct 9, 4:00 AM PDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
400 AM PDT MON OCT 9 2006
.DISCUSSION...A POTENTIALLY INTERESTING PERIOD OF WEATHER IS ON THE
HORIZON TONIGHT INTO TUESDAY WITH WIND AND T-STORM THREATS TO BE
CONSIDERED. FIRST OF ALL HAVE GONE WITH A NEARLY PERSISTENT
TEMPERATURE FORECAST FOR TODAY AS SYNOPTIC CHARACTERISTICS HAVENT
CHANGED TOO MUCH FROM 24 HOURS AGO. ONE NOTED CHANGE IS THAT
TEMPERATURES IN THE HILLS ARE ON AVERAGE 5-10 DEGREES WARMER THAN
LAST NIGHT WITH MOST HILL LOCATIONS ABOVE 1000 FEET IN THE 60S TO
LOWER 70S. SO THOSE AREAS WILL BE OFF TO A WARM START WITH EVEN MOST
VALLEY LOCATIONS RUNNING A FEW DEGREES WARMER. IT LOOKS LIKE A FEW
HIGH CLOUDS WILL DRIFT THRU THAT WERENT AROUND YESTERDAY BUT WITH
LIMITED AFFECT ON HEATING. BOTTOM LINE IS TODAY LOOKS LIKE ANOTHER
GREAT AUTUMN DAY FOR NEARLY ALL OF THE BAY AREA. SOME HINTS OF PATCHY
STRATUS DEVELOPING OFFSHORE AT THIS HOUR BUT OFFSHORE PRESSURE
GRADIENTS SHOULD SWOOP IT DOWN THE COASTLINE.
PERIOD OF INTEREST THEN FOCUSES ON TONIGHT FOR CHANGEABLE WEATHER.
FIRST OF ALL THE INCOMING WEATHER SYSTEM IS CURRENTLY OVER IDAHO WITH
A STRONG SHORTWAVE DIVING INTO WASHINGTON STATE AT THIS HOUR AS
NOTED ON THE WATER VAPOR. NO DOUBT THIS IS A SOMEWHAT ATYPICAL
WEATHER PATTERN THATS EVOLVING. IN SHORT THE CUTOFF CURRENTLY NEAR
THE ARIZONA/SOUTHERN CALIFORNIA BORDER WILL EJECT EASTWARD WHILE
THE WAVE OVER IDAHO RETROGRADES BACK TOWARDS THE LAKE TAHOE REGION
TODAY. TWO ITEMS OF NOTE BEFORE MOVING ON: THE CUTOFF OVER SOCAL
PRODUCED SOME ISOLATED T-STORMS OVER LA COUNTY YESTERDAY AFTERNOON
WITH SOME GUSTY WINDS AND APPARENTLY A FEW SMALL FIRE STARTS (THAT
WILL BECOME MORE NOTEWORTHY LATER ON). SECONDLY OUR INCOMING WEATHER
MAKER OVER IDAHO HAS PRODUCED SOME LIGHTNING STRIKES ALREADY TONIGHT
ACROSS EASTERN IDAHO. THIS IS NOTEWORTHY IN THAT SOLAR HEATING HAS
NOT BEEN NECESSARY TO INITIATE CONVECTION. THIS SYSTEM HAS ENOUGH
DYNAMICS AND COLD AIR TO GET THINGS SHAKING ON ITS OWN.
ANYWAY THE SHORTWAVE CURRENTLY OVER IDAHO WILL START TO AFFECT THE
NORTH BAY HILLS AROUND SUNSET TONIGHT. AM EXPECTING A RAPID
INCREASE IN NORTHEASTERLY OFFSHORE WINDS AROUND THIS TIME. UNLIKE
MOST WIND EVENTS AROUND HERE THE UPPER SUPPORT IS STRONG THIS TIME
WITH GOOD COLD ADVECTION AND DOWNWARD MOMENTUM TRANSFER. HAVE ISSUED
A WIND ADVISORY FOR THE NORTH AND EAST BAY HILLS FROM 8 PM TONIGHT
UNTIL 11 AM TUESDAY FOR EXPECTED NORTHEAST WINDS 20-35 MPH WITH GUSTS
TO 50 MPH. HAVE ALSO BLANKETED THE NORTH AND EAST BAY FIRE WEATHER
ZONES WITH A FIRE WEATHER WATCH FOR THE SAME TIME PERIOD. WILL BREAK
OUT A FIRE WEATHER SECTION AND EXPAND ON THAT MORE BELOW.
FOR THE ZONES/GRIDS WILL HAVE THE WINDS DYING DOWN AFTER 11 AM
TUESDAY BUT THEN SEE INCREASING CHANCES OF THUNDERSTORMS AS THE
COLD CORE ALOFT MOVES OVER THE BAY AREA. HAVE NOT CHANGED THE
INHERITED ZONES/GRID THINKING MUCH AT ALL. MODELS HAVE BEEN FAIRLY
CONSISTENT WITH THE LOCATION OF THE COLD CORE AND THINK ANY CHANCE
AT T-STORMS WILL BE FOCUSED IN THIS REGION WHICH RIGHT NOW LOOKS TO
FOCUS OVER THE BAY AREA ON TUESDAY AFTERNOON AND PERHAPS INTO THE
EVENING. CURRENT LIFTED INDICES FALL TO 0 OR +1. OTHER ITEM OF NOTE
FOR TUESDAY WILL BE MUCH COOLER TEMPERATURES...ESPECIALLY IN THE
HILLS BUT A GOOD 5-10 DEGREES COOLING FOR MOST PLACES EVEN THOUGH
OFFSHORE WINDS WILL BE BLOWING IN THE HILLS.
NOT MUCH CHANGE DONE IN THE EXTENDED. LATEST ECMWF AND GFS TAKE THE
CUT-OFF OF INTEREST AND PARK IT DOWN IN SOCAL WITH ANOTHER WARM
RIDGE BUILDING BY THE WEEKEND. ALL IN ALL VERY NICE AUTUMN WEATHER IS
FORESEEN FROM WEDNESDAY AND INTO NEXT WEEKEND. PLEASE SEE FIRE
WEATHER BELOW. WIND ADVISORY AND FIRE WEATHER WATCH PRODUCTS WILL
BE OUT ASAP.
&&
.AVIATION...AREAS OF STRATUS ARE DEVELOPING OFF THE COAST BUT AN
OFFSHORE FLOW IS EXPECTED TO KEEP STRATUS OUT OF THE AIRPORTS.
WINDS WILL BE LIGHT AND VARIABLE THIS MORNING BECOMING LIGHT ONSHORE
IN THE AFTERNOON.
&&
.FIRE WEATHER...A FIRE WEATHER WATCH WILL BE ISSUED FOR THE NORTH AND
EAST BAY FROM 8 PM THIS EVENING UNTIL 11 AM TUESDAY FOR STRONG WINDS
AND POOR RH VALUES. EARLY THIS MORNING REMOTE WEATHER STATIONS ARE
INDICATING LIGHT NORTH OR OFFSHORE WINDS WITH RH VALUES AROUND 30%.
ANOTHER DAY OF WARM AND DRY WEATHER IS FORECAST TODAY WITH 10 HR FUEL
MOISTURE STICKS CONTINUING TO DRY OUT. BY THIS EVENING MOST OF THE
AFFECTS FROM LAST WEEKS RAIN WILL HAVE BEEN NEGATED. MODEL DATA IS
INSISTENT THAT BY 8 PM THIS EVENING NORTHEAST WINDS WILL RAPIDLY
DEVELOP IN THE NAPA COUNTY HILLS AND THEN SHIFT INTO SONOMA COUNTY
AND EVENTUALLY THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA
COUNTY. ALTHOUGH MODEL DATA IS NOT AS BULLISH FOR THE EAST BAY
CURRENT TRENDS AND CLIMATOLOGY FAVOR POSTING THE WATCH FOR THE EAST
BAY AS WELL.
AM EXPECTING NORTHEAST WINDS 20-35 MPH WITH GUSTS TO 50 MPH TONIGHT
THROUGH 11 AM TUESDAY WITH RH RECOVERY LESS THAN 30%. BEST ESTIMATE
IS THAT 10 HOUR FUELS MOISTURE WILL BE AROUND 6% AS STICKS HAVE BEEN
DRYING OVERNIGHT. ANY IGNITION MAY QUICKLY LEAD TO WIND DRIVEN
FIRE BEHAVIOR. AFTER 11 AM TUESDAY WINDS WILL EASE DRAMATICALLY.
HOWEVER AT THAT TIME THUNDERSTORM CHANCES WILL INCREASE IN THE HILLS
WITH DRY LIGHTNING A DISTINCT POSSIBILITY. IN ADDITION THE
ATMOSPHERIC PROFILE WILL BE FAVORABLE FOR PLUME DOMINATED FIRE
GROWTH. FIRE MANAGERS AND FIRE CREWS SHOULD FOLLOW THE LATEST
FORECASTS FOR UPDATES.
&&
.MTR...WATCHES/WARNINGS/ADVISORIES...
.TNGT...WIND ADVISORY NORTH AND EAST BAY HILLS 8 PM MONDAY
UNTIL 11 AM TUESDAY
.TNGT...FIRE WEATHER WATCH MARIN/SONOMA/NAPA/CONTRA COSTA
AND ALAMEDA COUNTIES 8 PM TONIGHT UNTIL 11 AM TUESDAY
PUBLIC FORECAST: R WALBRUN
AVIATION/MARINE: W PI
FIRE WEATHER: R WALBRUN
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Oct 9, 6:04 AM PDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 604 AM PDT MON OCT 9 2006 CAZ507-511-092215- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 604 AM PDT MON OCT 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY HILLS OF THE SAN FRANCISCO BAY REGION. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 8 PM TONIGHT UNTIL 11 AM TUESDAY FOR THE NORTH AND EAST BAY HILLS. SEE WWUS76 KMTR FOR MORE DETAILS. A FIRE WEATHER WATCH IS IN EFFECT FROM 8 PM TONIGHT UNTIL 11 AM TUESDAY FOR THE NORTH AND EAST BAY. SEE WWUS86 KMTR FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS FORECAST. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 4:38 AM PDT | Wind Advisory | MTR | 30 hr | |
| Oct 9, 5:05 AM PDT | Fire Weather Watch | MTR | Riverside | 5 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.